Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

missypooh

Veteran Member
  • Posts

    78
  • Joined

  • Last visited

Reputation

0 Neutral

About missypooh

  • Birthday 12/07/1969

Profile Information

  • Gender
    Female
  • Location
    Sunny Ft. Lauderdale, FL
  • Interests
    Reading, shopping, a day at the beach!
  1. I've just started my 2nd course of Accutane - took it about 2 yrs ago, had wonderful results, but started up with the cysts about 8 months ago (only took it for 4 mos....this time, we'll go for 6 months for sure...) - - and I wore my contacts the whole time last time - and am currently wearing them now, too. I agree with mercy... side effects are very individual. From my first time around with Accutane, I developed the skin dryness, lip dryness, and sore feet (esp in the AM - ??) But was i
  2. Well, I'm interested in hearing others ideas on this - I just got home from the Derm with my Rx for Spiro 100 mg per day.... I took Accutane from Jan to Apr this year, and as of about 6 weeks ago, I'm getting sporadic hormonal cysts AGAIN. My derm didn't think I needed Accutane again, yet, but my oiliness is HORRIBLE (more so than before Accutane....) and the cysts are returning. So, he said we'd try Sprio - and pray it does something. Please respond - I'd like to hear the good and the bad -
  3. I started off at 20 mg/day and never really saw an IB - just the same ol' cystic acne that I'd already had, that made me go on Accutane in the first place! Once I went up to 40 mg, I was worried I'd have an IB - but it never happened. I dried up like *that* and it was clear sailing from there..... Good luck!
  4. Dry lips - gradually increased in severity......till end of the last month, cracked and painful Dry skin Dry hair Dry eyes Weird dry patches/rashes on backs of arms Fragile skin Sore feet! Esp in AM first thing! Sleepy Achy joints....
  5. My derm said I may be able to go off the 'tane after this month, and I'm on my 4th month. I've had clear skin since about the 2nd month, and I've been on 40 mgs. a day since month 2. So, I'm wondering the same thing as the original poster: is this long ENOUGH to have been on it? Or when I go off the birth control pills AND quit the 'tane, am I going to go back to the way things were?? I'd hate to have to go on this again; it's too much time and effort with all the md appts, bloodwork, birt
  6. I've been on Claravis (generic Accutane) for just about 4 months, starting off the first month at 20 mgs. and moving up to 40 mgs. every day since. I read all about the IB's everyone here seemed to experience, but I can tell you my experience: my acne got NO worse; I was already at a crappy point with my complexion, hence my decision to go on Accutane! My face got a tad more oily, and the cysts that I'd already had persisted - and new cysts came up every morning, just like they'd already been
  7. Sid, I'm worried for your safety.... From the way you've been writing these past few days, you ARE experiencing mood swings, and the dark thoughts you're having aren't something to ignore. I'm an R.N. - and I want you to go make an appt. with your doctor - and be honest. You've said one of your best qualities is honesty - so stick to it. Go tell your doctor your latest thoughts - and how you're fluctuating between optimism and extreme dispair - I think you may need some sort of mood stabili
  8. Well, all I can say in response to your comments is that, as I stated above, this is ONE man's opinion regarding Accutane and Diabetes. According to all of the research and statistics that my MD has studied, he could not say that there was any link - nor did he mention any increase in the development of an auto-immune illness due to Accutane. My motivation in responding to MOM was more geared into letting her know that because of her original post, it made me question my doctor and ask some se
  9. First of all, I'm so sorry to hear about your daughter's diagnosis. I'm an R.N. educator for a pharmaceutical company that manufactures insulin and other diabetic medications, and I know firsthand, having started many patients on insulin, how your and your daughter's lives have now changed forever. I can't imagine how hard it must be to have to adjust to your daughter having Type I diabetes, but I can tell you we're very fortunate in this day and age to have such advanced medications and monit
  10. You go, girl! I'm sure you must be so happy! You look great! I have a quick question, if you don't mind: after the tane, did everything go back to normal? You said your oil came back to your hair (which won't be a bad thing for me, either) but did your muscle aches/headaches/fatigue go away for good? I'm so looking forward to getting off of this medication and getting my body back. I've got one more month to go, and will definitely appreciate getting back to normal, sans acne! Tha
  11. Dosage: started at 20 mg/day NOW: 40 mg/day Weight: 130 lbs. Gender: Female Age: 38 () Side Effects: drier skin all over, dry lips, occas. headaches, fatigue...Most noticeable: sore almost everywhere.... Back, legs, FEET....everything seems to hurt. Most painful getting up in the AM; exercise doesn't seem to make a difference... But all manageable if it means NO more cysts!!! One more month to go, per my derm..... P.
  12. OMG, cysts, I totally agree. This girl's activities blow me away - for a high school girl, she's a slut. At such a young age, she's messing with some serious fire.... DEFINITELY has some problems. Sid, get away and find a NICE girl - god, do I sound old.... but it's TRUE. You deserve a girl who's sweet and kind..... not someone out looking for her next lay - yuk. If THIS is what she's up to in high school, I can't imagine what she'll be into in the next 5-10 years. Run boy, run! BTW:
×